# SDR AU980070

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 5A26441
- Condition: Mismanufactured
- Location: Escape Slide
- Component: 7A1323107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK ESCAPE SLIDE UPPER TUBE INFLATION BOTTLE INCORRECTLY INSTALLED RESULTING IN FLATTENED DISCHARGE LINES. FOUND DURING WORKSHOP INSPECTION FOLLOWING REMOVAL FROM AIRCRAFT.
